# SDR NACA2022042200001

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,119 hours, 14,121 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2694
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP EICAS MSG. AFT CABIN TEMP EICAS MSG DEFERRED PER MEL 21-61-01-02 CAT C @ 0927Z, 4/22/22 AC REMAINS ETOPS 180. CLEARED MEL 21-61-02-02 REMOVED AND REPLACED AFT ZONE TRIM MODULATING VALVE PER AMM 21-61-07 @0530Z 4/23/22 AC REMAINS ETOPS 180. NO TRAX TIME INFO.
